# SDR SWAA2024102837056

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTING REPAIR ON FLOOR BEAM LOCATED STA 986.5 BTW RBL 44 TO LBL 44 WL 208.1 AT AFT GALLEY AREA 2024-572200<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 28-MAY-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 28-MAY-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 28-MAY-25.;[04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[05] REPLACED EXISTING REPAIR FLOOR BEAM LOC. STA 986.5 BTW RBL 55 TO LBL 55 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR4.  SEE INDIVIDUAL SIGNOFF BELOW;[06] CERTIFIED STEP 5 COMPLETE RII  REPLACED EXISTING REPAIR FLOOR BEAM LOC. STA 986.5 BTW RBL 55 TO LBL 55 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR4.
